I have been on the pill since December 2001 but have missed about 3 months taking it.
I am worried because since around 5 months ago, I started to have pain during intercourse. When my boyfriend entered me, it hurt in just one area and that was the side. It was really sensitive but I thought that it would pass. It was extremley painful. But that has now gone.
I started to get discharge which was abnormal. Once i had an orangy/pink colour appear. But very recently I have had abnormal thick white discharge. It is alomost an everyday thing now. And sometimes there is so much. I have not been itchy which is one of the symptoms but when my boyfriend withdrawls, he sometimes becomes itchy and when the white discharge dries and becomes flaky on him I also dont have pain while urinating. I am on the pill for contraceptive reasons and was wondering if this is what triggered it all.
I was wondering whether i could self- treat this rather than go to the doctors. Would using yoghurt really work? and how often do I use it? And where can I get antibiotics from? A local chemmist? Is it just any normal antibiotic? And do i need to say what its for?
My current boyfriend is my third long term sexual partner and I am vary sexually active... Please help me!!